Advanced Search
Article Contents
Article Contents

Pullback dynamic behavior for a non-autonomous incompressible non-Newtonian fluid

  • * Corresponding author: Guowei Liu

    * Corresponding author: Guowei Liu 
The first author is partially supported by the National NSFC grant No.11771284 and Weng Hongwu Academic Innovation Research Fund of Peking University and Original Research Fund of Peking University.
Abstract Full Text(HTML) Related Papers Cited by
  • This paper studies the pullback asymptotic behavior of solutions for a non-autonomous incompressible non-Newtonian fluid on 2D bounded domains. We show existence of the pullback exponential attractor introduced by Langa, Miranville and Real [27], moreover, give existence of the global pullback attractor with finite fractal dimension and reveal the relationship between the global pullback attractor and the pullback exponential attractor. These results improve our previous associated results in papers [29,40] for the non-Newtonian fluid.

    Mathematics Subject Classification: Primary: 35B41, 35Q35; Secondary: 76A05, 76D03.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975.
    [2] A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, North-Holland, Amsterdam, 1992.
    [3] H. Bellout and F. Bloom, J. Nečas, Existence, uniqueness and stability of solutions to the initial boundary value problem for bipolar viscous fluids, Differential Integral Equations, 8 (1995), 453-464. 
    [4] F. Bloom and W. Hao, Regularization of a non-Newtonian system in unbounded channel: Existence and uniqueness of solutions, Nonlinear Anal., 44 (2001), 281-309.  doi: 10.1016/S0362-546X(99)00264-3.
    [5] F. Bloom and W. Hao, Regularization of a non-Newtonian system in an unbounded channel: Existence of a maximal compact attractor, Nonlinear Anal., 43 (2001), 743-766.  doi: 10.1016/S0362-546X(99)00232-1.
    [6] F. Boyer and P. Fabrie, Mathematical Tools for the Study of the Incompressible Navier-Stokes Equations and Related Models, Springer, New York, 2013. doi: 10.1007/978-1-4614-5975-0.
    [7] H. Bellout and F. Bloom, Incompressible Bipolar and Non-Newtonian Viscous Fluid Flow, Springer, Cham, 2014. doi: 10.1007/978-3-319-00891-2.
    [8] S. Bosia and S. Gatti, Pullback exponential attractor for a Cahn-Hillard-Navier-Stokes system in 2D, Dyn. Partial Differ Equ., 11 (2014), 1-38.  doi: 10.4310/DPDE.2014.v11.n1.a1.
    [9] V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, Amercian Mathematical Society, Providence, RI, 2002.
    [10] R. Czaja and M. Efendiev, Pullback exponential attractors for nonautonomous equations Part Ⅰ: Semilinear parabolic problems, J. Math. Anal. Appl., 381 (2011), 748-765.  doi: 10.1016/j.jmaa.2011.03.053.
    [11] A. N. Carvalho and S. Sonner, Pullback exponential attractor for evolution process in Banach spaces: theoretical results, Commun. Pure Appl. Anal., 12 (2013), 3047-3071.  doi: 10.3934/cpaa.2013.12.3047.
    [12] A. N. Carvalho and S. Sonner, Pullback exponential attractor for evolution process in Banach spaces: Properties and applications, Commun. Pure Appl. Anal., 12 (2014), 1141-1165.  doi: 10.3934/cpaa.2014.13.1141.
    [13] B. Dong and Y. Li, Large time behavior to the system of incompressible non-Newtonian fluds in $\mathbb{R}^2$, J. Math. Anal. Appl., 298 (2004), 667-676.  doi: 10.1016/j.jmaa.2004.05.032.
    [14] B. Dong and Z. Chen, Time decay rates of non-Newtonian flows in $\mathbb{R}^n_+$, J. Math. Anal. Appl., 324 (2006), 820-833.  doi: 10.1016/j.jmaa.2005.12.070.
    [15] A. Eden, C. Foias, B. Nicolaenko and R. Teman, Exponential Attractors for Dissipative Evilution Equations, John Wiley-Sons, Ltd, Chichester, 1994.
    [16] M. EfendievA. Miranville and S. Zelik, Exponential attractors and finite-dimensional reduction for non-autonomous dynamical systems, Proc. Roy Soc. Edinburgh Sect. A., 135 (2005), 703-730.  doi: 10.1017/S030821050000408X.
    [17] M. Efendiev, Attractors for Degenerate Parabolic type equations, American Mathematical Society, Providence, RI, Madrid, 2013. doi: 10.1090/surv/192.
    [18] P. Fabrie and A. Miranville, Exponential attractors for nonautonomous first-order evolution equation, Discrete Contin. Dyn. Syst., 4 (1998), 225-240.  doi: 10.3934/dcds.1998.4.225.
    [19] Y. Giga and H. Sohr, Abstract $L^p$ estimates for the Cauchy problem with applications to the Navier-Stokes equations in exterior domains, J. Funct. Anal., 102 (1991), 72-94.  doi: 10.1016/0022-1236(91)90136-S.
    [20] J. García-LuengoP. Marín-Rubio and J. Real, Pullback attractors in Ⅴ for non-autonomous 2D-Navier-Stokes equations and their tempered behavior, J. Differential Equations, 252 (2012), 4333-4356.  doi: 10.1016/j.jde.2012.01.010.
    [21] J. García-LuengoP. Marín-Rubio and J. Real, Pullback attractors for the non-autonomous 2D Navier-Stokes equations for minimally regular forcing, Discrete Contin. Dyn. Syst., 34 (2014), 203-227.  doi: 10.3934/dcds.2014.34.203.
    [22] J. K. Hale, Asymptotic Behavior of Dissipative Systems, American Mathematical Society, Providence, RI, 1988.
    [23] P. E. KlodenJ. A. Langa and J. Real, Pullback V-attractors of the 3-dimensional globally modified Navier-Stokes equations, Commun. pure Appl. Anal., 6 (2007), 937-955.  doi: 10.3934/cpaa.2007.6.937.
    [24] J. L. Lion, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Dunod, Paris, 1969.
    [25] O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, 2nd, Gordon and Breach, New York, 1969.
    [26] O. A. Ladyzhenskaya, Attractors for Semigroups and Evolutions, Cambridge University Press, Cambridge, 1991. doi: 10.1017/CBO9780511569418.
    [27] J. A. LangaA. Miranville and J. Real, Pullback exponential attractors, Discrete Contin. Dyn. Syst., 26 (2010), 1329-1357.  doi: 10.3934/dcds.2010.26.1329.
    [28] G. LiuC. Zhao and J. Cao, $H^4$-boundedness of pullback attractor for a 2D non-Newtonian fluid flow, Front. Math. China, 8 (2013), 1377-1390.  doi: 10.1007/s11464-013-0250-9.
    [29] G. Liu, Pullback asymptotic behavior of solutions for a 2D non-autonomous non-Newtonian fluid, J. Math. Fluid Mech., 19 (2017), 623-643.  doi: 10.1007/s00021-016-0299-9.
    [30] J. Málek, J. Nečas, M. Rokyta and M. R${\rm{\dot u}}$žička, Weak and Measure-Valued Solutions to Evolutionary PDEs, Chapman-Hall, London, 1996. doi: 10.1007/978-1-4899-6824-1.
    [31] A. Miranville, Exponential attractors for nonautonomous evolution equations, Appl. Math. Lett., 11 (1998), 19-22.  doi: 10.1016/S0893-9659(98)00004-4.
    [32] M. Pokorný, Cauchy problem for the non-Newtonian viscous incompressible fluid, Appl. Math., 41 (1996), 169-201. 
    [33] J. C. Robinson, Infinite-dimensional Dynamical System, Cambridge University Press, Cambridge, 2001. doi: 10.1007/978-94-010-0732-0.
    [34] G. Sell and Y. You, Dynamics of Evolutionary Equations, Springer-Verlag, New York, 2002. doi: 10.1007/978-1-4757-5037-9.
    [35] R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, 2nd, Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.
    [36] C. Zhao and Y. Li, $H^2$-compact attractor for a non-Newtonian system in two-dimensional unbound domains, Nonlinear Anal., 56 (2004), 1091-1103.  doi: 10.1016/j.na.2003.11.006.
    [37] C. Zhao and S. Zhou, Pullback attractors for nonautonomous incompressible non-Newtonian fluid, J. Differential Equations, 238 (2007), 394-425.  doi: 10.1016/j.jde.2007.04.001.
    [38] C. ZhaoY. Li and S. Zhou, Regularity of trajectory attractor and upper semicontinuity of global attractor for a 2D non-Newtonian fluid, J. Differential Equations, 247 (2009), 2331-2363.  doi: 10.1016/j.jde.2009.07.031.
    [39] C. Zhao, Pullback asymptotic behavior of solutions for a non-autonomous non-Newtonian fluid on two-dimensional unbounded domains, J. Math. Phys., 53 (2012), 122702, 22pp. doi: 10.1063/1.4769302.
    [40] C. ZhaoG. Liu and W. Wang, Smooth pullback attractors for a non-autonomous 2D non-Newtonian fluid and their tempered behaviors, J. Math. Fluid Mech., 16 (2014), 243-262.  doi: 10.1007/s00021-013-0153-2.
    [41] C. ZhaoG. Liu and R. An, Global well-posedness and pullback attractors for an incompressible non-Newtonian fluid with infinite delays, Differ. Equ. Dyn. Syst., 25 (2017), 39-64.  doi: 10.1007/s12591-014-0231-9.
  • 加载中

Article Metrics

HTML views(375) PDF downloads(233) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint